# SDR V0XD20150112014

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 1 FLOOR MOUNTING FITTINGS 3 EACH CORRODED.  REPLACED NR 1 GALLEY MOUNTING BRACKETS IAW CMM 25-33-47.
